# SDR AALA201804039041

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 12,263 hours, 3,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT AT ROW 16 INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT CABLE CONNECTOR IAW MM 20-00-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-07.  AIRCRAFT WAS GROUNDED.
